Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Morleyy

Lip sores and spots on lip line due to accutane?

Recommended Posts

I’ve been on 30mg of Accutane for about 6 months (so my course is nearly finished) and although my skin has cleared up and just left me with the scars, I have noticed in the past few days my lips have started to look strange.

my top lip is totally fine but on my bottom lip there are 2 small whiteish circular sores that looks like peeling skin but not sure why they’re appearing in this way? Also on either side of my lip line near the corners of my mouth I’m getting red little bumps that when squeezed pop with an almost clear liquid?

i can’t tell if this is an infection of some sort or it’s the medication? However I have no idea how to heal it. Can someone please help?

8A02B0F4-6DEA-46E7-B9D2-33B25C5602A9.jpeg

Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×